Journal of Symbolic Logic 63 (4):1511-1528 (1998)

The main result of this paper is Theorem 3.1 which is a criterion for weak o-minimality of a linearly ordered structure in terms of realizations of 1-types. Here we also prove some other properties of weakly o-minimal structures. In particular, we characterize all weakly o-minimal linear orderings in the signature $\{ . Moreover, we present a criterion for density of isolated types of a weakly o-minimal theory. Lastly, at the end of the paper we present some remarks on the Exchange Principle for algebraic closure in a weakly o-minimal structure
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586664
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,046
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Vaught's Conjecture for Quite o-Minimal Theories.B. Sh Kulpeshov & S. V. Sudoplatov - 2017 - Annals of Pure and Applied Logic 168 (1):129-149.
Criterion for Binarity of ℵ 0 -Categorical Weakly o-Minimal Theories.B. Sh Kulpeshov - 2007 - Annals of Pure and Applied Logic 145 (3):354-367.

View all 9 citations / Add more citations

Similar books and articles

Isolated Types in a Weakly Minimal Set.Steven Buechler - 1987 - Journal of Symbolic Logic 52 (2):543-547.
The Geometry of Weakly Minimal Types.Steven Buechler - 1985 - Journal of Symbolic Logic 50 (4):1044-1053.
The Classification of Small Weakly Minimal Sets. II.Steven Buechler - 1988 - Journal of Symbolic Logic 53 (2):625-635.
T-Height in Weakly O-Minimal Structures.James Tyne - 2006 - Journal of Symbolic Logic 71 (3):747 - 762.
Quasi-o-Minimal Structures.Oleg Belegradek, Ya'acov Peterzil & Frank Wagner - 2000 - Journal of Symbolic Logic 65 (3):1115-1132.
Dp-Minimality: Basic Facts and Examples.Alfred Dolich, John Goodrick & David Lippel - 2011 - Notre Dame Journal of Formal Logic 52 (3):267-288.


Added to PP index

Total views
196 ( #54,142 of 2,454,490 )

Recent downloads (6 months)
1 ( #449,269 of 2,454,490 )

How can I increase my downloads?


My notes